Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Duchenne's muscular dystrophy. Horseshoe like rash on arm, cheek, buttock. Taking Cortef, Metformin. Cause for rashes?

i have a grandson with a horseshoe like rash on his arm and butt cheek.. He has duchennes muscular dystrophy and is on medications such as a steroid (cortef), metphormene for the heart. The rash showed up a week or so ago.. so days look better than others.. morning not as red.. but by evening can be really red.. It looks dry.. He doesn t complain about any itching or pain . But it sounds like what i have been reading i need to have him checked to make sure its isn t something serious..
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think it is tinea corporis or atopic eczema.i think it is atopic eczema as it turns red as day processed by it becomes red and dry skin.apply a moisteriser along with steriod cream like mometasone which cures the condition.use atarax 25 mg at night and use of antibiotic can cure it.regular use of moisteriser can prevent recurrences of the disease
Answered: Tue, 24 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor